# SDR SWAA2021050662637

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF STA 727D TO 727I; BL 0; WL 155 UPPER SURFACE HAS CORROSION ALONG EDGES. / VERIFIED LIMITS ON AFT CARGO COMPT. FLOOR PANEL 140EF. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. REPLACED PANEL; VERIFIED MATERIAL AS .071; 2024-T3; FABRICATED REPLACEMENT PANEL IAW AMM 25-52-01. TREATED BACK OF PANEL IAW AMM 51-21-41. PRIMED BACK OF PANEL IAW AMM 51-21-72. A30644
